# SDR HNAA2022071200231

- Difficulty date: July 7, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,645 hours, 37,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH TEMP IN AUTO MODE USING NO.2 PACK ONLY CREW EXPERIENCED A SMOKE SMELL IN THE COCKPIT.  CONFIRMED NO.2 PACK WAS ORIGIN OF SMELL.  TROUBLESHOOT REFERING TO FIM 21-20-00-810-801A BAD RATTLING NOISE COMING FROM #2 ACM WHILE RUNNING AND SMOKE IN COCKPIT SUSPECT #2 ACM FAILURE END OF TROUBLE SHOOTING SEE LOG PAGE 275375-1 FOR REPAIR ACTION TAKENR&R'D #200 PACK ACM IAW AMM 21-51-03 RAN PACK #2 HOT AND FULL COLD. OPS CHECK GOOD.
